Chipot, M; Kis, L (2002). On some class of variational inequalities and their regularity properties. Communications in Applied Analysis, 6(1):27-48.
Full text not available from this repository.
In this paper we develop a regularity theory for variational inequalities of nonlocal type. Using the Lagrange multipliers idea, the solution of the variational inequality is shown to also be a solution of an equation.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||10 Jun 2010 16:30|
|Last Modified:||05 Apr 2016 13:25|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page